# SDR SWAA2024052983791

- Difficulty date: May 8, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI: PASSENGER CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO RBL 24.75. 2024-286867<[01] REPLACED PASSENGER CABIN; FLOOR STRUCTURE SUPPORT AT STA 540; BL 0 TO RBL 24.75 AND FASTENERS I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 SEE INDIVIDUAL SING OFF BELOW.;[02] REPLACED PASSENGER CABIN; FLOOR STRUCTURE SUPPORT AT STA 540; BL 0 TO RBL 24.75 AND FASTENERS I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 SEE INDIVIDUAL SING OFF BELOW.
